You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Measurable Solutions of Functional Equations Related to Information Theory
Pl. Kannappan and C. T. Ng
Proceedings of the American Mathematical Society
Vol. 38, No. 2 (Apr., 1973), pp. 303-310
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2039281
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Measurable solutions of functional equations connected with Shannon's measure of entropy, directed divergence or information gain and inaccuracy are found.
Proceedings of the American Mathematical Society © 1973 American Mathematical Society